# SDR P2EA96007

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: WL113AMAJA5
- Condition: Failed
- Location: Rt Inst Panel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 130 - MCI - ABORTED T/O, NO AIRSPEED F/O SIDE.  REJECTED T/O AT 100 KTS.  NR 2 AIRSPEED IND REMAINED AT 0 WITH NO MOVEMENT.  CHECKED QUICK DISCONNECT SECURITY AT IND'S, CHECKED PITOT DRAIN CAPS FOR SECURITY, CHECKED PITOT HEAD FOR OBSTRUCTIONS.  PERFORMED TEST F/O'S PITOT SYS AT 50, 100, 150, 200, 250 AND 300 KNOTS FOR IND AND ACCURACY.  LEAK TESTED AT 300 KNOTS FOR 5 MINUTES, NO LEAKS NOTED.  NO LINES DISCONNECTED.  SYS OP CHECKS IAW MM 34-11-0.  ATTEMPT 2ND T/O, REJECTED AT 80 KNOTS.  NR 2 AIRSPEED IND REMAINED AT 0 KNOTS AGAIN, NO MOVEMENT.  REPLACED F/O'S AIRSPEED IND, OPS CHECK AND LEAK CHECK IAW MM 34-12-0.  RII ACCOMPLISHED.  (M)
